# SDR UALA2009121403836

- Difficulty date: December 11, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 31,073 hours, 12,417 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Wire
- Part number: W35231400R
- Condition: Miswired
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN O2 MASK DOOR AT FWD GALLEY AREA NEAR DOOR 1R FAILED TO DEPLOY DURING OPS CHECK.  FOUND SWITCH WIRING WAS NOT WIRED CORRECTLY. W3523-1400R WAS RELOCATED FROM POSITION 2744VT-D TO 2744VE-F AND W3523-1401W FROM POSITION 2744VT-B TO 2744VT-H. OPS CHECKED GOOD.  WORK ACCP ON WRITE UP S9634L.
